# SDR UPS96220496

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING FRONT SPAR VERTICAL STIFFENER/RIB ATTACH ANGLE IS CRACKED AT NR 3 SLAT O/B TRACK I/B ROLLER MOUNT RIB.  REMOVED AND REPLACED STIFFENER ANGLE IAW SRM 51-10-1 AND 51-30-2.
